# SDR DALA2023050403483

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N319DN
- Make and model: Airbus A321-211
- Aircraft serial: 7479
- Aircraft time: 17,955 hours, 8,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK +Y765 AT AFT GALLEY AREA. REPLACED SEAT TRACK LOC BTW FR66 TO FR70 Y765 AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DRAWING D53472001 ISSUE: W RELEASEDATE: 07/DEC/21 MEASURES OF DEEPEST CORROSION OF SEAT TRACK Y765 AT AFT GALLEY AREA IS: L: 1.496 IN , W: 1.186 IN D: 0.023 IN,TOOL USED: DIGITAL CALIPER P/N: 500-752-20 S/N: B21038259 DUE DATE: 22/SEP/ 23 RII INSPECTION COMPLETE 1942138 ( AE398QC) JOB COMPLETE. (LP# 2746977)
